MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom).Test strip udi#(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 115 -116 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.The test strip manufacturer's expiration date is 07/25/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:328 mg/dl, date:(b)(6) 2018, time:02:14 pm, fasting; result 2:232 mg/dl, date:(b)(6) 2018, time:03:49 pm, fasting; result 3:241 mg/dl, date:(b)(6) 2018, time:11:02 pm, fasting; result 4:143 mg/dl, date:(b)(6) 2018, time:08:52 am, fasting; result 5:249 mg/dl, date:(b)(6) 2018, time:09:20 pm, fasting.The customer is stating that when he compares the results from his meter to his physician's meter (at scheduled routine visit) it is reading 100 points difference.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7512736
Report Number1000113657-2018-00549
Device Sequence Number2019024
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2762
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1